# SDR 1018200701

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N909PG
- Make and model: Boeing 727-2K5
- Aircraft serial: 21852
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 100012703
- Part serial: 0567
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AMERIJET FLIGHT 843 DURING TAXI LOWER CARGO FIRE RED LIGHT ILLUMINATED AND REMAINS ILLUMINATED.  THE AIRCRAFT RETURNED TO BLOCKS, THE CHANNEL A LOWER CARGO SMOKE DETECTOR CONTROL UNIT WAS REPLACED, AND THE AIRCRAFT RETURNED TO SERVICE.
